This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Doubly Linked Ring Networks
September 1985 (vol. 34 no. 9)
pp. 853-855
D.Z. Du, University of Califomia
We consider networks of processors where each processor either has one in-link and one out-link, or two in-links and two out-links. We study three properties of such networks: 1) diameter, 2) connectivity, and 3) the ring property. We propose a class of networks which seem to achieve the optimum as far as these three properties are concerned.
Index Terms:
ring network, Computer network, connectivity, diameter, Hamiltonian circuit, line connectivity, regular directed graph
Citation:
D.Z. Du, D.F. Hsu, F.K. Hwang, "Doubly Linked Ring Networks," IEEE Transactions on Computers, vol. 34, no. 9, pp. 853-855, Sept. 1985, doi:10.1109/TC.1985.1676641
Usage of this product signifies your acceptance of the Terms of Use.